MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.revmed.2003.10.013

Медицинская библиотека · La Revue de medecine interne · 2004

[Polymyositis induced or associated with lipid-lowering drugs: five cases].

Fauchais A-L, Iba Ba J, Maurage P, Kyndt X, Bataille D, Hachulla E, Parent D, Queyrel V, Lambert M, Michon Pasturel U, Hatron P-Y, Vanhille P, Devulder B

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

PURPOSE: Rhabdomyolysis and myositis are rare, dose-related complications of statins and fenofibrates. The outcome is favorable as a rule with rapid regression after stopping the responsible drug. Recently, various auto-immune disease with evidence of hypersensitivity to HMG-CoA reductase inhibitors or fibrates drugs have been reported. Less than ten cases of dermatomyositis and polymyositis due to cholesterol-lowering drugs (CLD) have been previously reported. Five more cases polymyositis associated with CLD are reported.

METHODS

Symptoms were compatible with diagnosis of polymyositis according to Bohan and Peter and with previous reported criteria for drug-induced myopathy in all cases. None of these patients had previous other connective tissue disorders.

RESULTS

Five patients (median age 68 [54-78], female N =4) with CLD treatment (statin N =4, fenofibrates N =1) have developed iatrogenic polymyositis. All of them presented both proximal muscular weakness and increased muscle enzyme levels. One patient had iatrogenic antisynthetase syndrome characterized by mechanic's hand, Raynaud's phenomenon and anti JO1 antibodies. One other had sclerodermic hand oedema. Antinuclear antibodies were positive in 4 cases and muscle biopsy revealed polymyositis infiltrate in 4 cases. CLD treatment was discontinued with partial clinical improvement in 3 cases. Clinical remission was obtained with corticosteroid (N =5) in association with immunosuppresive agents in 3 cases.

CONCLUSION

Muscular symptoms in patient with CLD treatment could be the first symptom of a polymyositis revealed or increased by this treatment and must encourage physician with antinuclear antibodies screening especially in case of proximal muscular weakness and increased muscle enzyme levels.

Для цитирования: Fauchais A-L, Iba Ba J, Maurage P, Kyndt X, Bataille D, Hachulla E, Parent D, Queyrel V, Lambert M, Michon Pasturel U, Hatron P-Y, Vanhille P, Devulder B. [Polymyositis induced or associated with lipid-lowering drugs: five cases].. La Revue de medecine interne. 2004. DOI: 10.1016/j.revmed.2003.10.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.